References

  1. Charin V.S. On the automorphism groups of nilpotent groups. Ukrain. Mat. Zh. 1954, 6 (3), 295-304. (in Ukrainian)
  2. Fuchs L. Infinite abelian groups. Academic Press, New York, 1970.
  3. Hall P. Finiteness conditions for soluble groups. Proc. London Math. Soc. (3) 1954, 3-4 (1), 419-436. doi: 10.1112/plms/s3-4.1.419
  4. Hall P. On the finiteness of certain soluble groups. Proc.London Math. Soc. (3) 1959, 3-9 (4), 595-622. doi: 10.1112/plms/s3-9.4.595
  5. Hall M. The theory of groups. Macmillan, New York, 1959.
  6. Hartley B. A dual approach to Chernikov modules. Math. Proc. Cambridge Philos. Soc. 1977, 82 (2), 215-239. doi: 10.1017/S0305004100053834
  7. Kaloujnin L.A. Über gewisse Beziehungen zwischen eine Gruppe und ihren Automorphismen. Bericht Math. Tagung Berlin 1953, 4, 164-172.
  8. Kurdachenko L.A., Muñoz-Escolano J.M., Otal J. Antifinitary linear groups. Forum Math. 2008, 20 (1), 27-44. doi: 10.1515/FORUM.2008.002
  9. Kurdachenko L.A., Otal J., Subbotin I.Ya. Artinian modules over group rings. Birkhäuser, Basel, 2007.
  10. Kurdachenko L.A., Subbotin I.Ya., Chupordya V.A. On bounded artinian-finitary modules. Internat. J. Algebra Comput. 2007, 17 (4), 881-893. doi: 10.1142/S021819670700386X
  11. Phillips R. Finitary linear groups: a survey. In: Finite and locally finite groups, NATO ASI Series, 471. Dordrecht, Kluver, 1995. 111-146.
  12. Wehrfritz B.A.F. Infinite linear groups. Springer, Berlin, 1973.
  13. Wehrfritz B.A.F. Finite-finitary groups of automorphisms. J. Algebra Appl. 2002, 1 (4), 375-389. doi: 10.1142/S0219498802000318
  14. Wehrfritz B.A.F. On generalized finitary groups. J. Algebra 2002, 247 (2), 707-727. doi: 10.1006/jabr.2001.9015
  15. Wehrfritz B.A.F. Finitary automorphism groups over commutative rings. J. Pure Appl. Algebra 2002, 172 (2-3), 337-346. doi: 10.1016/S0022-4049(01)00142-6
  16. Wehrfritz B.A.F. Finitary and artinian-finitary groups over the integers $\mathbb{Z}$. Ukrainian Math. J. 2002, 54 (6), 924-936. doi: 10.1023/A:1021756002353
  17. Wehrfritz B.A.F. Artinian-finitary groups over commutative rings. Illinois J. Math. 2003, 47 (1-2), 551-565.
  18. Wehrfritz B.A.F. Finitary and artinian-finitary groups over commutative rings. J. Group Theory 2004, 7 (2), 243-253.
  19. Wehrfritz B.A.F. Artinian-finitary groups over commutative rings and non-commutative rings. J. London Math. Soc. (2) 2004, 70 (2), 325-340. doi: 10.1112/S0024610704005411
  20. Wehrfritz B.A.F. Artinian-finitary groups are locally normal-finitary. J. Algebra 2005, 287 (2), 417-431. doi: 10.1016/j.jalgebra.2005.01.034
  21. Zaitsev D.I. On the complementations of the subgroups in extremal groups. In: Investigations of the groups on prescribed properties of subgroups. Inst. Math., Kiev, 1974. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.